# SDR COMA0770034

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 11,990 hours, 8,760 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0556
- Condition: Faulty
- Location: Lt Wing Slats
- Part time: 5,089 hours, 3,368 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5535 - SLATS FAIL CAUTION MESSAGE AND NO DEPLOYMENT WHEN SELECTED ON APPROACH.  REMOVED AND REPLACED LEFT SLAT BPSU.
